It is currently Thu Aug 17, 2017 1:37 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Jun 02, 2011 7:16 pm 
Offline
New Poster
New Poster

Joined: Thu Jun 02, 2011 7:07 pm
Posts: 1
Hi there, this is my first time posting and am looking for some answers because I am just so confused. I was on an on/off pain pill habit for about 8 months and it's been almost a month since I last used, and then tapered off suboxone for around 11 days. The first three days I felt withdrawal symptoms approaching and were bad 4-6, but on the 7th day (lol) I started feeling better and a great mood change along with it. I haven't taken subo in around 16 days, but am experiencing some odd symptoms. For one, I am having diarreah only in the morning which usually wakes me up. I have had asome lingering stomach pains but they do pass which allows me to eat. I have been eating full meals forthe most part but today I've started to feel crappy again. Bad somach pains with some anxiety which is really bothering me. I know suboxone is in your system for a while, but for only 11 days is it normal to still be feeling some symptoms? Any input is appreciates, just don't know what's going on. Thanks.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 03, 2011 1:05 am 
Offline
Power Poster
Power Poster

Joined: Sun Apr 17, 2011 4:21 pm
Posts: 43
Hi Southern- It's been a little under two months since I bailed from suboxone and the rest of the 10 year opiate program I have been on. What you are experiencing is normal. You will get a couple of decent days and than get hammered again. Sub stacks in your system rated about 25- 45 X morphine depending on length of usage and has a tremendous half life 37-39 hours. Detox can take about a month, my experience. It does get better! My habit was 600 pills a month and I am 2 weeks away from 60 yrs old so I got hammered. Just hang in there because it will definitely get better and better. The second phase is tough as well. I am in paws, probably because of the depth of my personal addiction but am working through it. It is sort of ironic like the old saying "don't do the crime if you can't do the time" because what we do always comes back to haunt us. Hang in there , tough it out, and don't ever give up! God Bless!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 03, 2011 9:50 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Hi Southern, I tapered off a different long-acting opiate a couple of years ago, and I had intestinal issues on and off for a month. I would recommend immodium. It is a synthetic opiate that will bind to the receptors in the gut, but doesn't cross the blood brain barrier, so it has no "head" effect. Take as much as you need (ignore the box) and slowly taper off it. It will make you feel better, and even though it isn't for anxiety, it will help in that area just by settling your stomach.
Good Luck,
Lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group